# SDR DL757060541

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 52,129 hours, 24,240 cycles
- Engine: Pwa PW2037
- Engine time: 17,880 hours, 7,462 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 736601004
- Part serial: 346
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT THE A/C YAWED AND THE RT ENG VLV EICAS MESSAGE CAME ON AND THE ENG SHUT DOWN.  CKD WIRING FROM P37 TO PYLON REPLACED FCU SOV WIRING HARNESS TO PYLON.  REPLACED FUEL CUTOFF SW AND CONNECTOR.  REPLACED SPAR VALVE ACTUATOR.  REPLACED RELAYS K10341 K10474-K10475.  REPLACED FIRE CONTROL PANEL T HANDLES.  REPLACED EEC ALL PER AMM.  INSPECTING FUEL PICK UPS.  REPLACED RT ENG FUEL PUMP PER M/M LK AND CK GOOD.  A/C OK FOR SVC.
